# SDR IPXA13M78483

- Difficulty date: May 24, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Engine: Pwa PW4460
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Access Panel
- Part number: ALC87771
- Condition: Missing
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD ELEVATOR MISSING ACCESS PANEL AT BOTTOM OTBD.  INSTALLED HINGE COVER IN REF TO CMM 55-21-02.
